Complutense University Library

On the approximate controllability of variational inequalities and others nonlinear parabolic problems

Díaz Díaz, Jesús Ildefonso (1991) On the approximate controllability of variational inequalities and others nonlinear parabolic problems. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 312 (7). pp. 519-522. ISSN 0764-4442

[img] PDF
Restricted to Repository staff only until 31 December 2020.

187kB

Official URL: http://cat.inist.fr/?aModele=afficheN&cpsidt=19661531

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show how the approximate controllability of nonlinear parabolic problems may fail although it is a well-known property for linear equations. For the case of the obstacle problem the answer depends on the negativeness of the righ hand side term and for semilinear equations it depends on the sub or superlinear character at the infinity of the nonlinear term.


Item Type:Article
Uncontrolled Keywords:approximate controllability; nonlinear parabolic problems; obstacle problem
Subjects:Sciences > Mathematics > Differential equations
ID Code:16280
References:

J. L. LIONS, El Planeta Tierra, Instituto de España Ed .. Espasa Calpe. Madrid, 1990.

J. L. LIONS, Contrôle optimal de systèmes gouvernès par des équations aux dérivées partielles, Dunod,1968.

V. BARBU, Optimal control of variational inequalties, Pitman Res. Notes in Math., nº 100, 1984.

J. I. DÍAZ, Article détaillé en préparation.

H. BREZIS, Problemes Unilatéraux, J. Math. Pures et Appl., 51, 1972, p. 1-168.

T. I. SEIDMAN, Invariance of the reachable set under nonlinear perturbations, S.I.A.M. J. Control and Optimization, 25, 1987, p. 1173-1191.

L. VERON, Effets régularisants de semigroupes non linéaires dans les espaces de Banach, Annales Fac,des Sciences de Toulouse, I, 1979, p. 171-200.

H, BREZIS et A. FRIEDMAN, Nonlinear parabolic equations involving measures as initial conditions,J. Math. Pures et Appl., 62, 1983, p. 73-97.

J. HENRY, Étude de la contrôlabilité de certaines équations paraboliques non linéaircs, These d'État,Université Paris-VI

Deposited On:10 Sep 2012 08:08
Last Modified:07 Feb 2014 09:26

Repository Staff Only: item control page